Depression Community
Switching from Pristiq to Effexor
About This Community:

This patient support community is for discussions relating to depression, counseling, sleep problems, and nutrition.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Switching from Pristiq to Effexor

I called in to the doctor's office for a refill on my Pristiq. The doctor that prescribed my medication recently left the practice. I assume that is why the current physician will not see me until I come in. Today, we moved our patients to our brand new hospital- where I work. My schedule for the next few weeks is basically to work night and day. I am unable to go to a doctor's appointment right now. I cannot miss work. I don't have to tell anyone here how important it is to maintain employment in this economy. I even left a follow up message, asking for samples until I could miss work (maybe on a Saturday morning?) It has been 5 days without my A/D and I am crashing and burning. I have 23 Effexor pills from a May script, from switching to Pristiq. Is it safe to take the Effexor to get me by? I have to do something. I feel that I am crashing and burning and cannot stop crying. I just want to know if it is safe. Thank you!!
Related Discussions
3 Comments Post a Comment
Blank
Avatar_f_tn
Doctors know that you cannot suddenly stop taking this medication.  Since you cannot get in to see the doctor soon enough, call his office and ask this question, they can best advise you.  They know what's happening and will advise you accordingly.
Blank
Avatar_f_tn
You should see your doctor, but my psychiatrist told me that 50mg Pristiq=150mg Effexor XR.
Blank
Avatar_f_tn
None of us are professionals, just people sharing our experiences with others.  When it comes to switching and changing medication it is always best to do it under the advice of your doctor.
Blank
Post a Comment
To
Recent Activity
406584_tn?1399591666
Blank
10356 commented on dominosarah's status
5 hrs ago
1302038_tn?1426951425
Blank
TinaR10 commented on TinaR10's status
11 hrs ago
2020005_tn?1417986816
Blank
TinaR10, and KTowne commented on TinaR10's status
11 hrs ago
MedHelp Health Answers
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
585414_tn?1288944902
Blank
ILADVOCATE
NY
1110049_tn?1409405744
Blank
4Maddie44
Dorset, United Kingdom
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
480448_tn?1426952138
Blank
nursegirl6572
PA
6726276_tn?1421130268
Blank
CRSeaside
Huntington Beach, CA
Avatar_f_tn
Blank
Crystal413
VA
Depression Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
Top Mood Disorders Answerers
585414_tn?1288944902
Blank
ILADVOCATE
NY
1110049_tn?1409405744
Blank
4Maddie44
Dorset, United Kingdom
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
480448_tn?1426952138
Blank
nursegirl6572
PA
6726276_tn?1421130268
Blank
CRSeaside
Huntington Beach, CA
Avatar_f_tn
Blank
Crystal413
VA